# SDR FDEA200907012434

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340087
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLES ON PYLON SUPPORT BRACKETS AND BOTTOM SKIN LT WING BUSH REPAIR PERFORMED IAW DRAWING R571-50532 AND SB A300-29-6058, APPROVED BY RAS/BAE/101319/2009 ISS A AND EA 6-2900-131225.
